# SDR SWAA2022021670114

- Difficulty date: May 5, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 651GB PANEL SEAL RETAINER GOUGED AND CRACKED / REPLACED RT WING 651GB PANEL SEAL RETAINER WITH NEW ONE I.A.W SOPM 20-50-01 STEP 8D AND AMM 20-50-11-910-801. TO BE INSTALLED ON CLOSE CARD 576.
